# SDR QXEA200601173

- Difficulty date: April 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX:  THERE ARE SEVERAL SMOKING RIVETS ON UPPER 12 INCH SQUARE OF TRAILING RUDDER BOTH SIDES.  MAINTENANCE REPAIRED IAW HORIZON EO 6-55-120 AND SRM 51-25-15-370-801.
